# SDR COMA0460028

- Difficulty date: January 6, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 4,991 hours, 4,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0911
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,991 hours, 4,429 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5055 FLAPS FAIL MESSAGE.  REPLACED THE FLP PDU.
